advertisement
Question
Posted by: Andrea | 2010/07/05

Sleeplessness

Dear doc. I have been put on glucophage about 4-5 weeks now. A week and a half after I started treatment I also started having trouble falling asleep. I know that glucophage causes blood sugar levels to drop (hypoglycaemia) - could this be contributing to my insomnia?
If so, how can rise my levels up?

I also have epilepsy and am now also starting to develop anxiety around not being to sleep as I know this might trigger seizures. I am on a good medication though, have been seizure free for seven years now. My local doctor told me not to worry about seizures as my meds will prevent them. How true is this? Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Andrea
Insomnia is not a common side effect of Glucophage. How many times per day do you take Glucophage? See if it helps if you reduce the dosage?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/05

Hallo Andrea
Insomnia is not a common side effect of Glucophage. How many times per day do you take Glucophage? See if it helps if you reduce the dosage?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement